# SDR AALA202206095346

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737
- Aircraft serial: 31169
- Aircraft time: 27,368 hours, 11,419 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING THROUGH 5000 FT THERE WAS A  STRONG ELECTRICAL SMELL NOTED IN COCKPIT. ALMOST IMMEDIATELY NUMBER 1 FLIGHT ATTENDANT CALLED ABOUT STRONG ELECTRICAL ODOR. NUMBER 1 FLIGHT ATTENDANT TURNED OFF NUMBER 2 OVEN IN FORWARD GALLEY. SMELL EVENTUALLY DISSIPATED. EMERGENCY WAS DECLARED AND RETURNED TO ORD. REPLACED FIRST CLASS GALLEY OVENS 1  AND 2 (AALA202206091883) AND FIRST CLASS GALLEY COFFEE MAKERS 1 (AALA202206099342) AND 2 (AALA202206095389) PER AMM 25-32-03 AND 25-32-00.
